# SDR DLM88960419

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, 15,000 FT IN CLEAR SMOOTH AIR AND     STEADY CLIMB POWER SETTING LT ENG POPPED LOUDLY AND        VIBRATED.  POWER WAS REDUCED, RETURNED TO DFW.  A BURNT OIL SMELL WAS REPORTED IN CABIN AFTER THE COMPRESSOR STALL.  ENGINE WAS REPLACED AND ROUTED TO SHOP.
